# SDR DL76G070970

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 27,918 hours, 10,786 cycles
- Engine time: 21,352 hours, 7,324 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 361002241
- Part serial: 960423
- Condition: Inoperative
- Location: Nr 2 Engine
- Component: Hpsov
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1707 FLT 150/30 JFK-VCE ATB DUE TO RT ENG HPSOV INOP.  REMOVED AND REPLACED RT ENG HPSOV PER MM.  OPS AND LEAK CHK OK.
